MathSciNet Relay Station
MathSciNet bibliographic data
MR2233129 (2007e:14084) 14M25 (06A07 14N15 52B20)
Soprunova, Evgenia; Sottile, Frank Lower bounds for real solutions to sparse polynomial systems. Adv. Math. 204 (2006), no. 1, 116–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement